Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Polynomial interpolation to boundary data on triangles

Authors: R. E. Barnhill and J. A. Gregory
Journal: Math. Comp. 29 (1975), 726-735
MSC: Primary 65D10
MathSciNet review: 0375735
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Boolean sum interpolation theory is used to derive a polynomial interpolant which interpolates a function $ F \in {C^N}(\bar T)$, and its derivatives of order N and less, on the boundary $ \partial T$ of a triangle T. A triangle with one curved side is also considered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D10

Retrieve articles in all journals with MSC: 65D10

Additional Information

PII: S 0025-5718(1975)0375735-3
Keywords: Bivariate interpolation, Coons patches for triangles, polynomial blending functions, blending function interpolation methods, Boolean sum interpolation, curved boundary finite elements
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia